Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Geometry of $G/P$


Authors: V. Lakshmibai, C. Musili and C. S. Seshadri
Journal: Bull. Amer. Math. Soc. 1 (1979), 432-435
MSC (1970): Primary 20G05, 20G15, 17B10, 14M05, 14M15; Secondary 14C20, 14F05, 14N10
DOI: https://doi.org/10.1090/S0273-0979-1979-14631-7
MathSciNet review: 520081
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. 7 (1974), 53-88. MR 354697
  • 2. W. V. D. Hodge, Some enumerative results in the theory of forms, Proc. Cambridge Philos. Soc. 39 (1943), 22-30. MR 7739
  • 3. G. R. Kempf, Linear systems on homogeneous spaces, Ann. of Math. (2) 103 (1976), 557-591. MR 409474
  • 4. V. Lakshmibai, C. Musili and C. S. Seshadri, Geometry of G/P-III, (Standard monomial theory for a quasi-minuscule P), Proc. Indian Acad. Sci. 87 (1978) (to appear). MR 561813
  • 5. V. Lakshmibai, Geometry of G/P-IV (Standard monomial theory for classical types), Proc. Indian Acad. Sci. (to appear).
  • 6. V. Lakshmibai and G. S. Seshadri, Geometry of G/P-II (The work of De Concini and Procesi and the basis conjectures), Proc. Indian Acad. Sci. 87 (1978), 1-54. MR 490244
  • 7. C. S. Seshadri, Geometry of G/P-I (Standard monomial theory for a minuscule P), C. P. Ramanujam: A Tribute, Springer-Verlag, 1978, published for the Tata Institute of Fundamental Research, Bombay. MR 541023

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G05, 20G15, 17B10, 14M05, 14M15, 14C20, 14F05, 14N10

Retrieve articles in all journals with MSC (1970): 20G05, 20G15, 17B10, 14M05, 14M15, 14C20, 14F05, 14N10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14631-7

American Mathematical Society